# SDR AWXA200700368

- Difficulty date: February 13, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 49,300 hours, 34,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65458076
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - R1 DOOR CUT OUT FORWARD UPPER STUB FRAME CRACKED, BS 297.5, RBL 47, WL 269.06 AT THE TOP STOP PAD FITTING.  REPLACED R1 DOOR CUT OUT FORWARD UPPER STUB FRAME, BS 297.5, RBL 47, WL 269.06 AT THE TOP STOP PAD FITTING IAW B737-300 SRM 51-40-02.
